Revista Matemática Iberoamericana
Full-Text PDF (1645 KB) | Metadata | Table of Contents | RMI summary
Published online: 1996-08-31
Self-similar solutions in weak $L^p$-spaces of the Navier-Stokes equationsOscar A. Barraza (1) Université de Paris Dauphine, Paris, France
The most important result stated in this paper is a theorem on the existence of global solutions for the Navier-Stokes equations in $\mathbb R^n$ when the initial velocity belongs to the space weak $L^n(\mathbb R^n)$ with a sufficiently small norm. Furthermore, this fact leads us to obtain self-similar solutions if the initial velocity is, besides, an homogeneous function of degree -1. Partial uniqueness is also discussed.
No keywords available for this article.
Barraza Oscar: Self-similar solutions in weak $L^p$-spaces of the Navier-Stokes equations. Rev. Mat. Iberoam. 12 (1996), 411-439. doi: 10.4171/RMI/202